1   2  
A differential characterization of the d-increasingness property
GHISELLI RICCI, Roberto     dettagli >>
FUZZY SETS AND SYSTEMS
Vol. 433, No. 1, pp: 79-95, Anno: 2022

An axiomatic characterization of a class of rank mobility measures
GHISELLI RICCI, Roberto     dettagli >>
SOCIAL CHOICE AND WELFARE
Vol. 52, No. 4, pp: 753-785, Anno: 2019

T-norms with strong negations: Solution of two open problems
Ghiselli Ricci, Roberto     dettagli >>
FUZZY SETS AND SYSTEMS
Vol. 332, No. 1, pp: 74-77, Anno: 2018

Supermigrativity of aggregation functions
Durante, Fabrizio; Ghiselli Ricci, Roberto     dettagli >>
FUZZY SETS AND SYSTEMS
Vol. 335, No. 1, pp: 55-66, Anno: 2018

How to standardize (if you must)
D’Agostino, Marcello; Dardanoni, Valentino; Ricci, Roberto Ghiselli     dettagli >>
SCIENTOMETRICS
Vol. 113, No. 2, pp: 825-843, Anno: 2017

Penalty functions based upon a general class of restricted dissimilarity functions
GHISELLI RICCI, Roberto     dettagli >>
EUROPEAN JOURNAL OF OPERATIONAL RESEARCH
Vol. 241, No. 3, pp: 806-814, Anno: 2015

Lipschitz Continuity of Triangular Subnorms
GHISELLI RICCI, Roberto; Radko, Mesiar; Andrea Mesiarová, Zemánková     dettagli >>
FUZZY SETS AND SYSTEMS
Vol. ...240, No. 1, pp: ...51-...65, Anno: 2014

Axiomatization of residual income and generation of financial securities
GHISELLI RICCI, Roberto; C. A., Magni     dettagli >>
QUANTITATIVE FINANCE
Vol. 14, No. 7, pp: 1257-1271, Anno: 2014

On differential properties of copulas
GHISELLI RICCI, Roberto     dettagli >>
FUZZY SETS AND SYSTEMS
Vol. 220, No. 1, pp: 78-87, Anno: 2013

Exchangeable copulas
GHISELLI RICCI, Roberto     dettagli >>
FUZZY SETS AND SYSTEMS
Vol. 220, No. 1, pp: 88-98, Anno: 2013

Supermigrative copulas and positive dependence
F., Durante; GHISELLI RICCI, Roberto     dettagli >>
ASTA ADVANCES IN STATISTICAL ANALYSIS
Vol. 96, No. 3, pp: 327-342, Anno: 2012

Multi-attribute aggregation operators
GHISELLI RICCI, Roberto; R., Mesiar     dettagli >>
FUZZY SETS AND SYSTEMS
Vol. 181, No. 1, pp: 1-13, Anno: 2011

Characterization of non-nilpotent topological interval semigroups
GHISELLI RICCI, Roberto     dettagli >>
SEMIGROUP FORUM
Vol. 78, No. 1, pp: 396-409, Anno: 2009

ASYMPTOTICALLY IDEMPOTENT AGGREGATION OPERATORS
GHISELLI RICCI, Roberto     dettagli >>
INTERNATIONAL JOURNAL OF UNCERTAINTY, FUZZINESS AND KNOWLEDGE BASED SYSTEMS
Vol. 17, No. 5, pp: 611-631, Anno: 2009

Supermigrative semi-copulas and triangular norms
F., Durante; GHISELLI RICCI, Roberto     dettagli >>
INFORMATION SCIENCES
Vol. 179, No. 15, pp: 2689-2694, Anno: 2009

Solution of an open problem of Alsina, Frank and Schweizer
GHISELLI RICCI, Roberto     dettagli >>
AEQUATIONES MATHEMATICAE
Vol. 77, No. 3, pp: 237-242, Anno: 2009

On the Lipschitz property of strict triangular norms
GHISELLI RICCI, Roberto; R., Mesiar     dettagli >>
Taylor & Francis Limited:Rankine Road, Basingstoke RG24 8PR United Kingdom:011 44 1256 813035, EMAIL: madeline.sims@tandf.co.uk, info@tandf.co.uk, INTERNET: http://www.tandf.co.uk, Fax: 011 44 1256 330245, INTERNATIONAL JOURNAL OF GENERAL SYSTEMS
Vol. 36, No. 2, pp: 127-146, Anno: 2007

Economic value added and systemic value added: symmetry, additive coherence and differences in performance
GHISELLI RICCI, Roberto; C. A., Magni     dettagli >>
Abingdon : Routledge, Taylor & Francis Group, APPLIED FINANCIAL ECONOMICS LETTERS
Vol. 2, No. 1, pp: 151-154, Anno: 2006

On the characterization of topological semigroups on closed intervals
GHISELLI RICCI, Roberto     dettagli >>
SEMIGROUP FORUM
Vol. 72, No. 3, pp: 419-432, Anno: 2006

Convexity conditions on t-norms and their additive generators
GHISELLI RICCI, Roberto; M., Navara     dettagli >>
Elsevier BV:PO Box 211, 1000 AE Amsterdam Netherlands:011 31 20 4853757, 011 31 20 4853642, 011 31 20 4853641, EMAIL: nlinfo-f@elsevier.nl, INTERNET: http://www.elsevier.nl, Fax: 011 31 20 4853598, FUZZY SETS AND SYSTEMS
Vol. 151, No. 2, pp: 353-361, Anno: 2005

1   2